# SDR YENA2022081800807

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 59,212 hours, 21,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#362, BGI-JFK. 'FOUND L2 DOOR EMERGENCY SLIDE MOUNTING BOLT RELEASED WHEN FA REPORT BUSTLE NOT INSTALLED PROPERLY; PERFORMED GVI OF L2 DOOR SLIDE. ALL CONNECTORS AND FWD MOUNT BOLT INSTALLED. AFT MOUNTING BOLT FOUND DETACHED FROM PULL SPRING. REMOVED AND REPLACED L2 DOOR AFT MOUNT BOLT IAW AMM 25-62-44. SLIDE SAFETY PIN RESTORED.
